# SDR SWAA2012102608874

- Difficulty date: October 17, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 29,140 hours, 17,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5620
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TENSION STRAP CORRODED AT BS 1020, LBL 4.  REMOVED AND REPLACED STRAP IAW DWG AND SRM.
